# SDR DALA2021060703127

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 68,447 hours, 26,897 cycles
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Compressor
- Part serial: 5275
- Condition: Smoke
- Location: Water
- Part time: 42,834 hours, 15,420 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3710 -SMK- GROUND CREW REPORTED SMOKE FROM OUTFLOW VALVE AFTER LOADING. CORRECTIVE ACTION: FOUND WATER COMPRESSOR VERY HOT. DEACTIVATED WATER COMPRESSOR PER MEL. REPLACED WATER COMPRESSOR PER B737 AMM. OPS CHECKS GOOD.
